Home Current issue Instructions
About us Archives Login
Editorial board Search articles Contact us
Home Print this page Email this page Users Online: 859

  Article Access Statistics

Year : 2019 | Volume:  8 | Issue Number:  2 | Page:  45-50

ORIGINAL ARTICLE

Comparison of miller's classification of gingival recession defects with mahajan's classification of gingival recession defect: A reliability study
Mahajan Ajay, Asi Kanwarjit Singh, Rayast Deepa, Negi Mayum

Number of times this article was viewed 102
Number of times this article has been printed  from the site 2
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Feedback
Subscribe
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal